# SDR TRAX200600218

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 173. HINGE CORRODED BEYOND LIMITS ON PAX DOOR STEP 832ET.   REMOVED UNSERVICEABLE HINGE  AND INSTALLED NEW HINGE IAW CRJ AMM 52-11-04. (CLOSED)
